MAUDE Adverse Event Report: MEDIVATORS, INC. ENDOGATOR IRRIGATION TUBING

MEDIVATORS, INC. ENDOGATOR IRRIGATION TUBING
Model Number 100130
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2022
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during patient procedures, the endogator irrigation tubing that attaches to their endo stratus irrigation pumps was cracking allowing water to leak onto the floor and subsequently causing procedure delays.User facility personnel replaced the tubing, cleaned up the water, and the procedures were completed successfully.No report of injury.
 
Additional Manufacturer Narrative
A steris product specialist spoke with user facility personnel who stated that the endo stratus irrigation pumps were continuously being utilized at 100% flow rate.The endo stratus irrigation pump instructions for use include the following instructions for proper operation of the pump including flow rates.The ifu states, "the flow control should always be set at the lowest setting at the start of the procedure and be increased incrementally to a level commensurate with the clinical condition of the patient and the degree of irrigation required.Excessive water pressure may result in damage or injury to patient including perforation of patient anatomy." the ifu further states, "always watch for abnormal flow rates and adjust the flow rate as necessary.If an unusual flow rate remains after adjustments have been made, then stop the procedure and investigate.Only qualified medical personnel in an acceptable medical facility should operate the endo stratus irrigation pump.The instructions for use described in this manual must be followed.Otherwise, compromised safety, malfunction, injury to the operator and/or patient, or costly damage to the unit and other equipment may occur." the endogator tubing subject of the reported events was not returned to medivators for evaluation.Without the returned devices, the root cause cannot be determined.The steris product specialist counseled user facility personnel on the proper use and operation of the endo stratus irrigation pump, specifically on how to properly adjust flow rates.No additional issues have been reported.
 
Additional Manufacturer Narrative
The endogator tubing subject of the reported events was not returned to medivators for evaluation.Without the returned devices, the root cause cannot be determined.However, based on the description of the event, the root cause may have been attributed to constant use of the maximum (100%) flow rate by user facility personnel.A medivators product specialist counseled user facility personnel on the proper use and operation of the endo stratus irrigation pump, specifically on how to properly adjust flow rates.No additional issues have been reported.

Brand Name
ENDOGATOR IRRIGATION TUBING
Common Device Name
IRRIGATION TUBING
Manufacturer (Section D)
MEDIVATORS, INC.
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
MEDIVATORS, INC.
3150 pollok dr
conroe TX 77303
Manufacturer Contact
daniel davy
3150 pollok dr
conroe, TX 77303
4403927453
MDR Report Key15839719
Report Number1651395-2022-00031
Device Sequence Number17891536
Product Code OCX
UDI-Device Identifier00677964058462
UDI-Public00677964058462
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number100130
Device Catalogue Number100130
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2022
Supplement Date Received by Manufacturer10/24/2022
Initial Report FDA Received Date11/21/2022
Supplement Report FDA Received Date11/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown